# SDR CA190422017

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 10,737 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D7433
- Condition: Inoperative
- Location: Fuel
- Part time: 1,446 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AUXILIARY ELECTRIC FUEL PUMP LIGHT CAME ON DURING FLIGHT (LIGHT INDICATES LOW FUEL PUMP OUTPUT PRESSURE). PUMP FOUND TO BE UNSERVICEABLE. PUMP REPLACED WITH NEW UNIT, OPERATIONAL TEST CARRIED OUT, PUMP OPERATION FOUND TO BE CORRECT. (TC# 20190422017)
